Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of the Jacobson radical


Author: A. Kertész
Journal: Proc. Amer. Math. Soc. 14 (1963), 595-597
MSC: Primary 16.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0151488-2
MathSciNet review: 0151488
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, A remark on the Jacobson radical, Acta Sci. Math. (Szeged) 14 (1952), 167-168. MR 0047621 (13:903b)
  • [2] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300-320. MR 0012271 (7:2f)
  • [4] -, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151488-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society